Alert archive / Texas / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 86, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 2, 2024, 12:38 AM CDT for 4 counties in Texas. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 2, 2024, 12:38 AM CDT (05:38 UTC)
- Expired
- May 2, 2024, 1:45 AM CDT
- In force
- 67 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Blanco County, TX, Burnet County, TX, Gillespie County, TX, Llano County, TX
The radar
The Austin/San Antonio radar (KEWX), 118 km from the middle of the area, began a volume at 05:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 1, 7:46 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 5.6 hours before the alert went out and 283 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1472 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 793 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 116 m²/s²
- 0-3 km storm-relative helicity
- 260 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.6
The text
As transmitted.
581
WUUS54 KEWX 020538
SVREWX
TXC031-053-171-299-020645-
/O.NEW.KEWX.SV.W.0086.240502T0538Z-240502T0645Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
1238 AM CDT Thu May 2 2024
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
Northwestern Blanco County in south central Texas...
Northeastern Gillespie County in south central Texas...
Llano County in south central Texas...
Western Burnet County in south central Texas...
* Until 145 AM CDT.
* At 1237 AM CDT, severe thunderstorms were located along a line
extending from near Oxford to Enchanted Rock State Natural Area to
6 miles southwest of Crabapple, moving east at 30 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* Locations impacted include...
Burnet, Kingsland, Llano, Round Mountain, Buchanan Dam,
Gainesville, Granite Shoals, Horseshoe Bay, Johnson City, Buchanan
Lake Village, Stonewall, Highland Haven, Inks Lake State Park,
Blowout, Bluffton, Rocky Creek, Stolz, Hye, Crabapple, and Oxford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail, damaging wind, and continuous cloud to ground lightning
are occurring with these storms. Move indoors immediately. Lightning
is one of nature's leading killers. Remember, if you can hear
thunder, you are close enough to be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3094 9820 3020 9844 3036 9907 3050 9898
3050 9896 3053 9896 3073 9884
TIME...MOT...LOC 0537Z 266DEG 26KT 3062 9863 3052 9881 3040 9893
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CP3 follow-up statements
990
WWUS54 KEWX 020600
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
100 AM CDT Thu May 2 2024
TXC031-053-171-299-020645-
/O.CON.KEWX.SV.W.0086.000000T0000Z-240502T0645Z/
Blanco TX-Gillespie TX-Llano TX-Burnet TX-
100 AM CDT Thu May 2 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CDT
FOR NORTHWESTERN BLANCO...NORTHEASTERN GILLESPIE...EASTERN LLANO AND
WESTERN BURNET COUNTIES...
At 1259 AM CDT, severe thunderstorms were located along a line
extending from near Kingsland to near Oxford to near Eckert, moving
east at 30 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Burnet, Kingsland, Round Mountain, Buchanan Dam, Gainesville, Granite
Shoals, Horseshoe Bay, Johnson City, Buchanan Lake Village,
Stonewall, Highland Haven, Inks Lake State Park, Blowout, Bluffton,
Rocky Creek, Stolz, Hye, Crabapple, Oxford, and Lone Grove.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3094 9820 3020 9844 3032 9893 3055 9884
3071 9861 3080 9864
TIME...MOT...LOC 0559Z 264DEG 28KT 3066 9842 3054 9863 3043 9878
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CP302
WWUS54 KEWX 020623
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
123 AM CDT Thu May 2 2024
TXC053-299-020632-
/O.CAN.KEWX.SV.W.0086.000000T0000Z-240502T0645Z/
Llano TX-Burnet TX-
123 AM CDT Thu May 2 2024
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LLANO AND WESTERN
BURNET COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has weakened.
Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
south central Texas.
LAT...LON 3020 9844 3037 9876 3049 9877 3049 9836
TIME...MOT...LOC 0622Z 271DEG 20KT 3042 9864
$$
TXC031-171-020645-
/O.CON.KEWX.SV.W.0086.000000T0000Z-240502T0645Z/
Blanco TX-Gillespie TX-
123 AM CDT Thu May 2 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 145 AM CDT
FOR NORTHWESTERN BLANCO AND NORTHEASTERN GILLESPIE COUNTIES...
At 122 AM CDT, a severe thunderstorm was located near Willow City, or
16 miles west of Round Mountain, moving east at 20 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Round Mountain, Johnson City, Rocky Creek, Blowout, Eckert, Sandy,
and Willow City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3020 9844 3037 9876 3049 9877 3049 9836
TIME...MOT...LOC 0622Z 271DEG 20KT 3042 9864
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
CP577 WWUS54 KEWX 020640 SVSEWX Severe Weather Statement National Weather Service Austin/San Antonio TX 140 AM CDT Thu May 2 2024 TXC031-171-020649- /O.EXP.KEWX.SV.W.0086.000000T0000Z-240502T0645Z/ Blanco TX-Gillespie TX- 140 AM CDT Thu May 2 2024 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN BLANCO AND NORTHEASTERN GILLESPIE COUNTIES WILL EXPIRE AT 145 AM CDT... The storm which prompted the warning has weakened below severe limits, and no longer poses an immediate threat to life or property. Therefore, the warning will be allowed to expire. However small hail, gusty winds and heavy rain are still possible with this thunderstorm. A Severe Thunderstorm Watch remains in effect until 200 AM CDT for south central Texas. LAT...LON 3020 9844 3037 9876 3049 9877 3049 9836 TIME...MOT...LOC 0639Z 266DEG 26KT 3043 9852 $$ CP
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 9:13 PM CDT, 3 hours 25 minutes earlier.
Area forecast discussion, May 1, 9:13 PM CDT, 3 hours 25 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 913 PM CDT Wed May 1 2024 ...New UPDATE... .UPDATE... Issued at 905 PM CDT Wed May 1 2024 First round of storms advanced across Blanco county through the I-35 corridor from near Austin through Williamson county producing very healthy rainfall rates and some flooding. The storms also strengthen enough to where some hail and strong winds were possible as well. Updated the PoPs given the latest observational/radar trends and a slightly better initiation with the 00Z HRRR. A secondary round for strong to severe convection and locally heavy rainfall is expected to develop across the Hill Country and spread eastward into the I-35 corridor and eventually the coastal plains. An uptick in the radar trends recently across the Hill Country seems to support this idea. Locally heavy rainfall and flooding remains the greater concern, but some individual cells could become severe with damaging winds and large hail as the primary. severe hazards. Have trimmed the PoPs to the west, especially closer to the Rio Grande. Severe Thunderstorm Watch remains in effect through 2 AM CDT and a Flash Flood Watch through 7 AM CDT Thursday for portions of South-Central Texas. && .UPDATE... Issued at 757 PM CDT Wed May 1 2024 A Severe Thunderstorm Watch is in effect across portions of the I-35 corridor from near Schertz northward through Williamson county, the Hill Country, and portions of the coastal plains through 2 AM CDT. Primary severe weather hazards include damaging winds and large hail. Additionally, locally heavy rainfall will continue and remains the greatest concern tonight with the pre-existing Flood Watch remaining in effect through 7 AM CDT. && .SHORT TERM... (Tonight through Thursday night) Issued at 209 PM CDT Wed May 1 2024 Key Points * Isolated to scattered strong to severe storms are possible this afternoon through tonight with wind and hail the main threats. Isolated tornado can't be ruled out. * Heavy rainfall and flooding will possible for the eastern two- thirds of the area. * Flood Watch has been issued for portions of the Hill Country, I35 corridor, and Coastal Plains. Mostly cloudy skies prevail across South-Central Texas this afternoon with temperatures in the 70s to lower 80s. Winds remain out of the southeast with speeds near 10-15 mph on average. Starting to see an uptick of shower activity across the area and as we progress into the afternoon, high-res model guidance is all consistently showing this activity growing in coverage and intensity. Some of this should bring some locally heavy rainfall and the possibility of a strong storms this afternoon and evening. The WRF/ARW suite of the high res models are much more bullish with rain amounts than the HRRR with some values near 5-7 inches in isolated places this afternoon. The 18z HRRR shows some pockets of 1-3 inches with the afternoon activity and think this solution should be the most favored one. However, even with the light returns on radar, activity is very efficient rain producers given PW values near 2 inches which is off nearly unheard of for this time of year. The focus for shower and thunderstorm activity late this evening and overnight will be out west as convection in West Texas possibly moves into the northern two-thirds of the area. Could see some severe storms with this activity with wind gusts then hail as the main risks. Heavy rainfall will also be possible with this activity with additional rainfall totals of 1-3 inches likely with some possible isolated higher amounts. We issued a Flood Watch earlier for portions of the Hill Country, I35 corridor, and Coastal Plains through 7 AM. Given this moist airmass it will not take much to produce heavy rainfall and will likely see some locations see isolated amounts near 5 inches and this could produce some flash flooding. All activity should be mostly east of the forecast area after 10 AM tomorrow with just some possible very isolated activity continuing tomorrow during the day. Highs tomorrow will be in the 80s for most areas with some mid 90s near the Rio Grande. Lows tonight and tomorrow night will be in the middle 60s to middle 70s. && .LONG TERM... (Friday through Wednesday) Issued at 209 PM CDT Wed May 1 2024 A shallow upper level trough over the southwest will keep southwesterly flow over TX through the end of the week. A series of shortwave troughs will move through this pattern. Combined with daytime heating this will generate chances for showers and thunderstorms each afternoon and evening Friday and Saturday. Sunday the upper pattern will become progressive and the trough will push into west TX. This will mean chances for convection through the day Sunday. None of this activity looks strong nor any rainfall excessive. A low amplitude ridge will push up from the Gulf bringing dry weather. This ridge will settle over the region for the first half of next week. This will lead to warming temperatures with highs reaching the lower to middle 90s over the eastern half of the CWA and upper 90s to near 105 over the west. && .AVIATION... (00Z TAFS) Issued at 617 PM CDT Wed May 1 2024 Low confidence continues regarding the exact placement and timing of rain showers and convection over the first 8 hours or so in the TAF period, mainly at the I-35 sites (KAUS, KSAT, KSSF). KDRT best chance for any convection is early in the period. Primarily MVFR to IFR conditions are expected throughout the overnight into Thursday morning at the sites but pockets of VFR and LIFR will be possible at times. Expect for conditions to improve to VFR levels at all sites from Thursday afternoon into Thursday evening. Winds outside from convective influences should remain around 12 knots or less. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 68 83 71 86 / 80 50 20 20 Austin Bergstrom Intl Airport 68 83 71 85 / 80 40 20 20 New Braunfels Muni Airport 69 84 72 87 / 70 30 10 20 Burnet Muni Airport 68 82 70 84 / 70 30 20 20 Del Rio Intl Airport 75 95 76 97 / 20 10 0 30 Georgetown Muni Airport 68 82 71 84 / 80 50 20 20 Hondo Muni Airport 68 83 70 89 / 50 10 10 20 San Marcos Muni Airport 68 84 71 86 / 80 40 10 20 La Grange - Fayette Regional 71 83 73 85 / 70 50 20 20 San Antonio Intl Airport 70 83 72 87 / 70 30 10 20 Stinson Muni Airport 71 84 73 89 / 50 30 10 20 && .EWX WATCHES/WARNINGS/ADVISORIES... Flood Watch until 7 AM CDT Thursday for Bandera-Bastrop-Bexar- Blanco-Burnet-Caldwell-Comal-De Witt-Fayette-Gillespie-Gonzales- Guadalupe-Hays-Karnes-Kendall-Kerr-Lavaca-Lee-Llano-Travis- Williamson-Wilson. && Short-Term...Brady Long-Term...05 Aviation...Brady
Hazardous weather outlook, May 1, 7:56 PM CDT, 4 hours 42 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 756 PM CDT Wed May 1 2024 TXZ171>173-183>194-202>209-217>225-228-030100- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 756 PM CDT Wed May 1 2024 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Tonight. A Flood Watch is in effect for the eastern half of South Central Texas through 7am Thursday. A few locations within the watch may see upwards of 5 inches of rain by tomorrow morning. A Severe Thunderstorm Watch is in effect through 2 AM CDT across portions of the I-35 corridor from Schertz northward through Williamson county, Hill Country, and the coastal plains. Strong to severe thunderstorms and locally heavy rains are expected this evening through tonight. The main threats are damaging wind gusts, large hail, and flooding. A tornado or two is possible. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. A Flood Watch is in effect for the eastern half of South Central Texas through 7am Thursday. A few locations within the watch may see upwards of 5 inches of rain. Chances of thunderstorms continue Thursday through Sunday. Strong to severe thunderstorms and heavy rains cannot be ruled out, mainly Thursday and Friday. An early season round of hot temperatures is expected for the middle part of next week. Highs will climb into the mid 90s with highs in the 100-105 range over the Rio Grande Plains looking more likely. Heat products may be needed Tuesday- Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Local storm report, May 1, 9:27 PM CDT, 3 hours 11 minutes before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
927 PM CDT Wed May 1 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0907 PM Flash Flood 4 WNW Manor 30.37N 97.62W
05/01/2024 Travis TX Emergency Mngr
Cameron Rd in NE Austin at Harris Branch
Creek near Palmer Lane is flooded.
&&
MBLocal storm report, May 1, 9:37 PM CDT, 3 hours 1 minute before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
937 PM CDT Wed May 1 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0901 PM Flash Flood 2 WSW Wells Branch 30.43N 97.70W
05/01/2024 Travis TX Emergency Mngr
Low water crossing #30 closed at McNeil
Drive due to flooding.
&&
MBLocal storm report, May 1, 9:38 PM CDT, 3 hours before
Preliminary Local Storm Report
National Weather Service Austin/San Antonio TX
938 PM CDT Wed May 1 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0907 PM Flood 4 SSE Jollyville 30.40N 97.72W
05/01/2024 Travis TX Emergency Mngr
Some flooding and water on several roads
around the Domain and MoPac area.
&&
MBSpecial weather statement, May 1, 9:53 PM CDT, 2 hours 45 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
953 PM CDT Wed May 1 2024
TXZ171-188-020345-
Gillespie TX-Llano TX-
953 PM CDT Wed May 1 2024
...A strong thunderstorm will impact portions of northeastern
Gillespie and southeastern Llano Counties through 1045 PM CDT...
At 953 PM CDT, Doppler radar was tracking a strong thunderstorm over
Eckert, or 15 miles northeast of Fredericksburg, moving northeast at
20 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Kingsland, Llano, Gainesville, Eckert, Willow City, Oxford, and
Enchanted Rock State Natural Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
south central Texas.
&&
LAT...LON 3073 9839 3072 9841 3070 9841 3050 9857
3050 9859 3047 9859 3037 9867 3041 9884
3080 9876
TIME...MOT...LOC 0253Z 205DEG 17KT 3044 9872
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
CPSpecial weather statement, May 1, 10:44 PM CDT, 1 hour 54 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1044 PM CDT Wed May 1 2024
TXZ171-172-020415-
Llano TX-Burnet TX-
1044 PM CDT Wed May 1 2024
...A strong thunderstorm will impact portions of northeastern Llano
and northwestern Burnet Counties through 1115 PM CDT...
At 1044 PM CDT, Doppler radar was tracking a strong thunderstorm over
Bluffton, or near Buchanan Dam, moving northeast at 35 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Buchanan Dam, Buchanan Lake Village, Bluffton, Tow, and Colorado Bend
State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
south central Texas.
&&
LAT...LON 3075 9841 3083 9860 3092 9856 3093 9842
3094 9841 3095 9845 3096 9845 3098 9844
3101 9846 3103 9844 3103 9818
TIME...MOT...LOC 0344Z 208DEG 30KT 3083 9848
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
CPSpecial weather statement, May 2, 12:03 AM CDT, 35 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1203 AM CDT Thu May 2 2024
TXZ188-020545-
Gillespie TX-
1203 AM CDT Thu May 2 2024
...A strong thunderstorm will impact portions of northwestern
Gillespie County through 1245 AM CDT...
At 1202 AM CDT, Doppler radar was tracking a strong thunderstorm near
Doss, moving east at 20 mph.
HAZARD...Winds in excess of 40 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Fredericksburg, Cherry Spring, Doss, and Harper.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
south central Texas.
&&
LAT...LON 3028 9887 3034 9928 3050 9928 3050 9886
TIME...MOT...LOC 0502Z 268DEG 18KT 3046 9918
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH
CPThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 7:03 PM CDT | Flash Flood Warning | EWX | Blanco | 6 hr |
| May 1, 7:13 PM CDT | Special Weather Statement | EWX | Blanco | 47 min |
| May 1, 7:22 PM CDT | Special Weather Statement | EWX | Travis | 38 min |
| May 1, 7:23 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Hays | 55 min |
| May 1, 7:50 PM CDT | Areal Flood Advisory | EWX | Travis | 115 min |
| May 1, 8:15 PM CDT | Special Weather Statement | EWX | Travis, Williamson | 45 min |
| May 1, 8:17 PM CDT | Areal Flood Advisory | EWX | Blanco, Hays, Travis | 118 min |
| May 1, 8:17 PM CDT | Special Weather Statement | EWX | Travis | 43 min |
| May 1, 8:22 PM CDT | Flash Flood Warning | EWX | Travis | 3 hr |
| May 1, 8:54 PM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 2 hr |
| May 1, 8:56 PM CDT | Special Weather Statement | EWX | Williamson | 49 min |
| May 1, 9:21 PM CDT | Special Weather Statement | EWX | Gillespie | 54 min |
| May 1, 9:53 PM CDT | Special Weather Statement | EWX | Llano | 52 min |
| May 1, 9:59 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie, Llano | 22 min |
| May 1, 10:44 PM CDT | Special Weather Statement | EWX | Burnet | 31 min |
| May 1, 11:39 PM CDT | Severe Thunderstorm Warning | EWX | Llano | 66 min |
| May 2, 12:03 AM CDT | Special Weather Statement | EWX | Gillespie | 42 min |
| May 2, 12:17 AM CDT | Severe Thunderstorm Warning | EWX | Gillespie | 28 min |
| May 2, 12:23 AM CDT | Areal Flood Advisory | EWX | Gillespie, Llano | 102 min |
| May 2, 1:19 AM CDT | Special Weather Statement | EWX | Burnet | 41 min |
| May 2, 2:18 AM CDT | Special Weather Statement | EWX | Williamson | 42 min |
| May 2, 2:53 PM CDT | Areal Flood Advisory | EWX | Caldwell, Comal, Guadalupe, Hays | 2 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.